# SDR CHQA20131001366

- Difficulty date: October 1, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 27,456 hours, 26,070 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,966 hours, 21,980 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR TIE AT FRAME 26 BETWEEN STRINGERS 15 AND 16R. THE SHEAR TIE WAS REPLACED IAW ETD 2013-145-04543.
